×

Found 40 Documents (Results 1–40)

Integrable billiards on a Minkowski hyperboloid: extremal polynomials and topology. (English. Russian original) Zbl 1530.37051

Sb. Math. 213, No. 9, 1187-1221 (2022); translation from Mat. Sb. 213, No. 9, 34-69 (2022).
PDFBibTeX XMLCite
Full Text: DOI arXiv MNR

Reducing the degree of integrals of Hamiltonian systems by using billiards. (English. Russian original) Zbl 1423.37055

Dokl. Math. 99, No. 3, 266-269 (2019); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 486, No. 2, 151-155 (2019).
MSC:  37J35 37D50 70E40
PDFBibTeX XMLCite
Full Text: DOI

The general trilateration problem and its incongruent solutions. (Das allgemeine Trilaterationsproblem und seine inkongruenten Lösungen.) (German. English summary) Zbl 0786.51018

Deutsche Geodätische Kommission bei der Bayerischen Akademie der Wissenschaften. Reihe C: Dissertationen. 401. München: Verlag der Bayerischen Akademie der Wissenschaften. 116 p. (1993).
Reviewer: M.Husty (Leoben)
MSC:  51N20
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Year of Publication

all top 3

Main Field

Software